# SDR USAA2013050600009

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 65,634 hours, 28,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6618
- Condition: Failed
- Location: Cabin
- Part time: 8,294 hours, 3,846 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE AFT LEFT DEPLOYED BY GROUND SECURITY PERSONNEL FROM INSIDE AIRCRAFT.  FAILED TO FULLY DEPLOY.
